Hokkaido Mathematical Journal

Geometry of ordinary helices in a complex projective space

Toshiaki ADACHI, Sadahiro MAEDA, and Seiichi UDAGAWA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 1 (2004), 233-246.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766002

Digital Object Identifier
doi:10.14492/hokmj/1285766002

Mathematical Reviews number (MathSciNet)
MR2034816

Zentralblatt MATH identifier
1063.53022

Citation

ADACHI, Toshiaki; MAEDA, Sadahiro; UDAGAWA, Seiichi. Geometry of ordinary helices in a complex projective space. Hokkaido Math. J. 33 (2004), no. 1, 233--246. doi:10.14492/hokmj/1285766002. https://projecteuclid.org/euclid.hokmj/1285766002


Export citation